# SDR SWAA2023013196727

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 54,249 hours, 32,299 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: NOTREPORTED
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GRIT BAR RETAINING CLIP MISSING<[01] INSPECTED GIRT BAR AND FOUND TO BE SERVICEABLE PER SIP;AIRCRAFT OK FOR CONTINUED SERVICE.;[02] EDIT FROM SIP TO PER AMM 25-66-01
